MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number NDL, PEN LDR TP 31G 5MM100CT 30/CS
Medical Device Problem Codes Incomplete or Missing Packaging (2312); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Most likely underlying root cause: mlc-9: user error caused or contributed to event.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated she discarded products.
 
Event or Problem Description
Consumer reported complaint that some of the true plus pen needles are missing the needle.Mother is calling on behalf of the customer.Mother also stated that after customer administers his insulin, the needle feels like a fish hook is coming out of his skin, and the needles have burrs on them.Customer is not claiming they were injured or had a negative reaction from using the sharp.No medical intervention related to the use of the sharp was reported.At the time of the call, the customer felt well and did not report any symptoms.Mother is not seeking replacement, just calling to have complaint documented.Requested customer send some of the pen needles back for investigation.
 
Additional Manufacturer Narrative
Corrected sections as of 17-jan-2020: h10: most likely underlying root cause changed from "mlc-9: user error caused or contributed to event" to "mlc-61: improper use / mishandled by end user".Additional information sections as of 17-jan-2020: h4: added device manufacture date.H6: updated fda method, result, and conclusion codes.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer and no abnormalities observed.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9481372
Report Number1000113657-2019-10232
Device Sequence Number3999527
Product Code FMI
UDI-Device Identifier00096295129106
UDI-Public(01)00096295129106
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2023
Device Model NumberNDL, PEN LDR TP 31G 5MM100CT 30/CS
Device Catalogue NumberS5002B31-100
Device Lot NumberY56ZF5
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/20/2019
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1